# SDR 2016FA0000038

- Difficulty date: December 20, 2015
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: N3308Q
- Make and model: Cessna 320D
- Aircraft serial: 320D0108
- Engine: Cont TSIO520B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Part number: AEC631397
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 TOP RING LAN FAILURE.  ENGINE LOSS OF COMRESSION.  FOUND LOOKING AT TOP OF PISTON FROM ABOUT 7 O`CLOCK POSITION TO 11 O`CLOCK RING LAN MISSING AND BROKEN RINGS.  OPERATION AT 11,000 FT, 68 PERCENT POWER ENGINE DEVELOPED A VIBRATION.  POSSIBLE DEFECTIVE PISTON.
